# SDR AC2A110424

- Difficulty date: July 21, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N104LP
- Make and model: Bell 206L-3
- Aircraft serial: 51481
- Aircraft time: 10,395 hours
- Engine: Allsn 250C30P
- Engine time: 11,526 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 250C30CAC
- Part serial: CAC90389
- Condition: Stalled
- Location: Engine
- Part time: 11,526 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

HEARD A LOUD POP FOLLOWED BY YAWING AND FLUCTUATIONS IN INDICATED TORQUE. PILOT IMMEDIATELY LOWERED THE COLLECTIVE MAINTAINED AIRSPEED, AND CROSSCHECHECKED THE INSTRUMENTS.I PILOT INITIATED A TURN TO LAND BACK AT SP 58D. AFTER LANDING THE PASSENGERS  GOT OUT TO PROCEED A VISUAL INSPECTION. THE PASSENGERS CONFIRMED THERE WAS NO APPARENT VISUAL PROBLEMS WITH THE EXTERIOR OF THE AIRCRAFT. I DECIDED TO TEST RUN THE AIRCRAFT OVER THE HELIPORT FOR AIRWORTHY STATUS. ALL ENGINE AND FLIGHT INSTRUMENTS  INDICATED NORMAL AND THE AIRCRAFT HAD NO ADVERSE FLIGHT CHARACTERISTICS. THE POLIT PROCEEDED TO CONTINUE FLIGHT TO SP 77C AND WD 109 AND BACK TO SP78B. THERE WERE NO OTHER ABNORMAL OCCURRENCES AFTER THAT INCIDENT.
